# SDR AALA991255

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144AA
- Make and model: Doug DC-10-30
- Aircraft serial: 47848
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 003001001
- Condition: Defective
- Location: Fuel Tank
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAX - FLT 123 - EN ROUTE DFW-HNL - NUMBER 2 FUEL TANK QTY GAUGE INDICATED 5000 LBS LESS THAN TANKS 1 AND 3.  FUEL WAS TRANSFERRED AND TANKS BALANCED.  CONTINUED FLIGHT UNTIL FUEL GAUGES INDICATED APPROXIMATELY 5000 LBS FUEL LESS THAN PLANNED USAGE.  DIVERTED TO LAX AND LANDED WITHOUT INCIDENT.  REPLACED LEFT FUEL JUNCTION PROBE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
